A transform on classical bounded symmetric domains associated with a holomorphic discrete series

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)269-297
Number of pages29
JournalTokyo Journal of Mathematics
Volume12
Issue number2
DOIs
Publication statusPublished - 1989

Fingerprint

Bounded Symmetric Domain
Transform
Series

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A transform on classical bounded symmetric domains associated with a holomorphic discrete series. / Kawazoe, Takeshi.

In: Tokyo Journal of Mathematics, Vol. 12, No. 2, 1989, p. 269-297.

Research output: Contribution to journalArticle

@article{c0dff6c7de284c2e9a93497adf27ecf2,
title = "A transform on classical bounded symmetric domains associated with a holomorphic discrete series",
author = "Takeshi Kawazoe",
year = "1989",
doi = "10.3836/tjm/1270133182",
language = "English",
volume = "12",
pages = "269--297",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - A transform on classical bounded symmetric domains associated with a holomorphic discrete series

AU - Kawazoe, Takeshi

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=84972517966&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972517966&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270133182

DO - 10.3836/tjm/1270133182

M3 - Article

VL - 12

SP - 269

EP - 297

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -